# SDR C8GA20090156

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE LT ELEVATOR UPPER SURFACE SKIN HAS A SHARP DENT AT ES 25 AND 8 INCH AFT OF SKIN PANEL L/E. DAMAGED AREA WAS REMOVED DIM 3.425 INCH X 2. FABRICATED REPAIR DOUBLER FROM 2024 T3 .032 INCH DIM 3.7 X 5.3 INCH AND INSTALLED REPAIR. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
